BibTeX record: journals/dm/Trotter85

download as .bib file

@article{DBLP:journals/dm/Trotter85,
  author    = {William T. Trotter},
  title     = {The dimension of the Cartesian product of partial orders},
  journal   = {Discrete Mathematics},
  year      = {1985},
  volume    = {53},
  pages     = {255--263},
  url       = {http://dx.doi.org/10.1016/0012-365X(85)90146-3},
  doi       = {10.1016/0012-365X(85)90146-3},
  timestamp = {Fri, 19 Sep 2014 18:03:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Trotter85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}